# SDR SWAA2021071485555

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 757-807 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 757-807 LBL 21 WL 156 ; / [01] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT ANGLE BS 757 TO BS 807 LBL 21 WL 156 IN AREA OF 1''X1'X 0.020' DEEP FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DETAIL 4A(2)A FIG 103-D; [02] TOOLS USED MICR0METER ID ATS1671; S/N 65093024; [03] ORIGINAL MATERIAL THICKNESS 0.040'; [04] VERIFIED REMOVAL OF CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT ANGLE BS 757 TO BS 807 LBL 21 WL 156 IN
